# SDR 20010320CW012

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N64CP
- Make and model: Lear 35LEAR
- Aircraft serial: 264
- Engine: Garrtt TFE73122B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2307003235
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL HYDRAULIC PRESSURE GOING INTO AIRPORT.  BLEW GEAR DOWN, LANDED, NO PROBLEMS.  FOUND NOSE GEAR RETRACT LINE BURST, CAUSING LOSS OF ALL HYDRAULIC FLUID.  REMOVED AND REPLACED HYDRAULIC LINE AND BOTH HYDRAULIC PUMPS.
